# SDR CA961002013

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: AC252B40124
- Condition: Ruptured
- Location: Nlg Drag Strut
- Part time: 15,575 hours
- Component: Aeroquip
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING GEAR RETRACTION ALL APPROPRIATE CAUTION LIGHTS INDICATING FAILURE OF #2 HYDRAULIC SYSTEM CAME ON. THE NOSE LANDING GEAR DRAG STRUT ACTUATOR FLEX UP LINE WAS FOUND RUPTURED, CAUSING A LOSS OF FLUID IN #2 SYSTEM.
